Uniform consistency for nonparametric estimators in null recurrent time series

Jiti Gao, Shin Kanaya, Degui Li, Dag Bjarne Tjostheim

Research output: Contribution to journalArticleResearchpeer-review

14 Citations (Scopus)

Abstract

This paper establishes uniform consistency results for nonparametric kernel density and regression estimators when time series regressors concerned are nonstationary null recurrent Markov chains. Under suitable regularity conditions, we derive uniform convergence rates of the estimators. Our results can be viewed as a nonstationary extension of some well-known uniform consistency results for stationary time series.
Original languageEnglish
Pages (from-to)911 - 952
Number of pages42
JournalEconometric Theory
Volume31
Issue number5
DOIs
Publication statusPublished - 2015

Cite this